# SDR J7SA2025030400436

- Difficulty date: February 13, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N302FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500839
- Aircraft time: 91 hours, 64 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL OBSERVED ON DESCENT, FOLLOWED BY PITCH TRIM NORMAL FAIL CAS. PERFORMED PITCH TRIM OPERATIONAL TEST IAW EMBRAER EMB 505 AMM 27-40-00. OPS CHECK GOOD WITH NO DEFECTS FOUND. NO BURNING SMELL NOTED DURING TESTING.
